# SDR 98ZZZX4447

- Difficulty date: November 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Part number: REM40E
- Condition: Mismanufactured
- Location: Engine
- Component: Champion
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SPARK PLUGS WILL NOT FIRE (TESTED IN AIRCRAFT AND PLUG TESTER).  SOME ARE INTERMITTENT, BREAKING DOWN UNDER PRESSURE.  OUT OF 40 PLUGS PURCHASED, 24 WERE REPLACED WITH ANOTHER BRAND IN ONE AIRCRAFT WITH PERFECT RUNNING ENGINE AFTER INSTALLATION.  THE OTHER AIRCRAFT WAS REFITTED WITH ITS SERVICEABLE USED PLUGS AND NO PROBLEM WITH PERFORMANCE.  SUBMITTER DOES NOT KNOW THE CAUSE FOR THIS PROBLEM AS IT HAS BEEN ON-GOING FOR A LITTLE WHILE.  THEY WERE HANDLED WITH EXTREME CARE WHEN OPENED AND INSTALLED.
